MAUDE Adverse Event Report: STRYKER GMBH THREADED GUIDE WIRE ASNIS III Ø1.4X150MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH THREADED GUIDE WIRE ASNIS III Ø1.4X150MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702459S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the guidewire broke during drilling, leaving the tip in the patient's body.".
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; device remains implanted in patient.

Brand Name
THREADED GUIDE WIRE ASNIS III Ø1.4X150MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12975200
Report Number0008031020-2021-00492
Device Sequence Number4277601
Product Code LXH
UDI-Device Identifier04546540381996
UDI-Public04546540381996
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702459S
Device Catalogue Number702459S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown